# SDR QXEA9902632

- Difficulty date: December 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Strap
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - BAGGAGE DOOR UPPER SILL STRAPS AND FORWARD PRESSURIZATION STOP DAMAGED BY CONTACT WITH DOOR FITTINGS DURING CLOSING.  REPAIRED IAW DHC-8 SRM 51-20-16 AND SRM 51-20-36.
